Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes red bumps on back?

My husband has raised red bumps, mostly on his back. A dr. took a biopsy, said it came back as a "bug bite". They continue to crop up. Checked for bed bugs, fleas, etc. by did not find any. Besides no one else has these bumps. Some are the size of a pencil eraser, while others are the sign of a thumb finger nail. This has been ongoing for five months and his Internal medicine doctor and the dermatologist cannot seem to give him an answer or relief. Topical creme, Clobetasol Propionate only gives relief for about 5 hrs. We have thought it could possibly be some sort of skin parasite from eating sushi. Any suggestions?
Fri, 9 Jan 2015
Report Abuse
Infectious Diseases Specialist 's  Response
Hello,
I understand your concern.
I am Dr. Arun Tank, infectious diseases specialist, answering your query.

In my opinion it should be allergy reaction.

As per your description of allergy is more likely explanation of the condition.

I suggest you to find out the possible ballet gen causing this reaction to skin.

Biopsy report is also pointing towards this condition .

I advice you to apply clobetasol cream. As this can cause atrophy of the skin bumps resulting in clear skin.

Please do not use this cream for long time as it can cause skin thining for long term use.


I will be happy to answer your further concern, you can ask me on bit.ly/DrArun.
Thank you.
Dr Arun Tank
Infectious diseases specialist.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Corticosteroids


What causes red bumps on back?

Hello, I understand your concern. I am Dr. Arun Tank, infectious diseases specialist, answering your query. In my opinion it should be allergy reaction. As per your description of allergy is more likely explanation of the condition. I suggest you to find out the possible ballet gen causing this reaction to skin. Biopsy report is also pointing towards this condition . I advice you to apply clobetasol cream. As this can cause atrophy of the skin bumps resulting in clear skin. Please do not use this cream for long time as it can cause skin thining for long term use. I will be happy to answer your further concern, you can ask me on bit.ly/DrArun. Thank you. Dr Arun Tank Infectious diseases specialist.